MAUDE Adverse Event Report: ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET

ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET
Model Number B2-70072-F
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected administration set was discarded by the user.No evaluation could be performed.The reported issue could not be confirmed.
 
Event or Problem Description
On (b)(6) 2021, a distributor of zyno medical reported a complaint.A user facility representative contacted the distributor and reported a leaking issue from the bottom of the filter house.A patient was involved but was not harmed or injured.The device operator was a registered nurse.The medication being infused was unknown.The contract manufacturer of the affected device is becton, dickinson and company.
 
Additional Manufacturer Narrative
The contract manufacturer provided the investigation report on 07/27/2021.A trend review was performed for model b2-70072-f.No qns or no additional complaints related to this failure mode were found in a 12-month period.An unused sample from the same lot# was tested.No leakage was observed.The complaint was not confirmed.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2021-00027).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM
Common Device Name
IV ADMINISTRATION SET
MDR Report Key11893227
Report Number3006575795-2021-00027
Device Sequence Number14360958
Product Code FPA
UDI-Device Identifier00814371020204
UDI-Public00814371020204
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB2-70072-F
Device Catalogue NumberB2-70072-F
Device Lot Number20036534
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2021
Supplement Date Received by Manufacturer07/27/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date08/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1